# SDR DALA2018121307162

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 37,130 hours, 19,375 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INNER/OUTER PAN AND SEAL RETAINERS AT AFT CARGO COMPARTMENT DOOR LOWER AREA (C3). DAMAGE ON INNER/OUTER PAN WAS REPAIRED PER ER/A 413163-14MA REVISION B AND SEAL RETAINERS LOWER AREA WERE REPLACED PER MD-90 SRM VOL III 52-30-01 FIG 1 AND 51-30-01 VOL II. (LP# 0862064)
